Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON ABEL’S CONJECTURE

Annotation

Direct proof of the Abel’s conjecture based on elementary methods in some special cases is offered.

Keywords

Abel’s conjecture; natural number; prime number; binomial formula; prime divisor.

Full-text in one file

Download

UDC

511

Pages

829-832

References

1. Ribenboym P. Poslednyaya teorema Ferma dlya lyubiteley. M., 2003. S. 212, 217. 2. Wiles A., Taylor R. Modular elliptic curves and Fermat’s last Theorem // Annals of Mathematics. 1995. V. 142. P. 443-551. 3. Wiles A., Taylor R. Ring theoretic properties of certain Hecke algebras // Annals of Mathematics. 1995. V. 142. P. 553-572. 4. Inkeri K. Untersuchungen über die Fermatsche Vermutung // Ann. Acad. Sci Fenn. Al. 1946. № 33. S. 1-60.

Received

2014-05-16

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.